May sound strange but I heard it years ago and have found that it is true in my case.
Whenever you start to break out take probiotics (or take more).
Your skin is your secondary source for the body to rid itself of toxins. If the primary system gets a 'bit backed up' or for some reason can't handle the toxin load it will send them to your skin to be eliminated. Thus, very often causing breakouts.
You have stated that you are allergic to certain ingredients in medications you were taking and that could be the source. Eliminating wheat and known allergens alone may clear up your breakouts.
If all else fails, try some probiotics and see if you have an improvement.
Thank you for the info. The Dermatologist took me off of some meds because I was allergic to them. They contain wheat, etc. The allergy meds are working a little but not for breakouts. I guess there is no quick fix. The whole thing is a journey, wishing you the best on your journey.
I have super sensitive skin with rosacea. I have managed to keep it under control. I do however go to a dermatologist. I only use Dove soap and Clinic moisturizer. Also some foods will flare up the condition i.e. garlic / spicy foods.
Sometimes it is a trial and error with meds. Do you think the meds are too strong???
I have horrific problem face breakouts and upper back. I am now regularly taking allergy meds but it has not slowed down much. Burn, itch, hurt, and raw skin are the sensations. Does anyone experience this or can give me some insight.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.